# SDR UF6A990802

- Difficulty date: August 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854AW
- Make and model: Bag ATP
- Aircraft serial: 2028
- Engine: Pwa PW126A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 324484111
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 9,427 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CWA - FLT 5716 - THE NR 2 ENGIEN WENT TO 120.4 PERCENT AND REMAINED THERE AFTER TAKEOFF.  MAINTENANCE REMOVED AND REPLACED THE NR 2 MECHANICAL FUEL CONTROL.  SYSTEM OPS CHECKED GOOD.  (M)
